# SDR CA120717002

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Pwa PT6A28
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED LOSS OF ENGINE MAIN OIL PRESSURE IN CRUISE FROM PORT MORESBY TO MT HAGEN. LOSS OF OIL PRESSURE WAS MATCHED WITH LOW OIL PRESSURE LIGHT. ENGINE SHUTDOWN AND SECURED. UNEVENTFUL SINGLE ENGINE LANDING PERFORMED. TROUBLESHOOTING ONGOING.
